# SDR CALA2013012100046

- Difficulty date: January 19, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5321DB1172716
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT CTR FASTNER HOLE STA 328 TO STA 344 APPR OX LBL 30. R & R NEW FLOOR SUPPORT AT STA 328 TO STA 344 APPROXIMATELY LBL 30 IAW SRM 51-40-02.
